What Causes Abdominal Cramps While On Lortab?
I would recommend as follows:
Welcome and thank you for asking on HCM!
Regarding your concern, I would explain that your symptoms could be related to lortab withdrawal symptoms. But as a long time has passed from your last tablet it is necessary exclude other possible causes like gastritis, gastro-esophageal reflux and cardiac ischemia (especially considering your past medical history).
Have you tried taking omeprazole or antiacids? If your symptoms were relieved by these drugs, it would indicate possible gastritis or gastro-esophageal reflux.
Otherwise, I would recommend consulting with your attending physician for a careful physical exam and some tests:
- a resting ECG
- a chest X ray study
- complete blood count
- blood electrolytes.
A cardiac stress test would be needed if suspicions of coronary ischemia are raised.
Hope you will find this answer helpful!